MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hematoma (1884); Necrosis (1971)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced the post-op complications of hematoma with subsequent necrosis and underwent right breast hematoma evacuation.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of manufacturing records confirms product was manufactured to specification.Hematoma is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2018, patient underwent bilateral superior pedicle breast reduction using a full vertical and horizontal t incision.2 pieces of galaform (galaflex 3dr) were used.There were no concomitant procedures done.On (b)(6) 2018, right breast hematoma was reported.Sae.Patient hospitalized on (b)(6) 2018 and had right breast hematoma evacuation that day.Resolved with sequelae on (b)(6) 2018.Fat necrosis of the right breast and a less than ideal result occurred from the hematoma.Review by medical affairs identifies as likely related to the device and serious.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14636550
Report Number1213643-2022-00398
Device Sequence Number20354869
Product Code OOD
UDI-Device Identifier00855920006256
UDI-Public(01)00855920006256
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2019
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot Number170599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight78 KG